advertisement
Question
Posted by: Worried | 2009/04/29

What are the risk????

Hi Dr,

I just started using a 3mnth injection on the 16march last day of my periods and had an unprotected sex on the 30march, my Periods are 2weeks late could i be pregnant or is it the injection??

Dr, your anticipation will be highly appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You would have been protected. The injection usually stops periods, so this is the likely cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: no period | 2009/04/29

as far as i know you dont get your periods when you on the injection i could be wrong

Reply to no period
Posted by: Boo | 2009/04/29

Go for a preggie test. The best way to know.

Reply to Boo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement